Mixing cialis and viagra

Common Questions and Answers about Mixing cialis and viagra

cialis

Avatar m tn OK for me, I was given viagra here in Greece when a was told all that I had was anxiety, its great when your told that, without any examination, <span style = 'background-color: #dae8f4'>and</span> then given <span style = 'background-color: #dae8f4'>viagra</span> without any tests of any kind, all this I found out later of line, <span style = 'background-color: #dae8f4'>and</span> after this decided that I then needed to find my own way out of ED if I could, the one thing if you start looking is DHEA comes up a lot of the time, so did research into it and asked on a couple of forums for info, for or against.
Avatar f tn Said nothing was wrong maybe it was stress..he tried <span style = 'background-color: #dae8f4'>viagra</span> <span style = 'background-color: #dae8f4'>and</span> Cial<span style = 'background-color: #dae8f4'>is</span>...<span style = 'background-color: #dae8f4'>and</span> haven't really worked. I love him with all my heart <span style = 'background-color: #dae8f4'>and</span> got married thinking sex isn't everything..he makes me happy in any other aspect of our relationship but now I started feeling completely unattractive...don't even want to initiate sex because I know I will be dissapointed..I go to the restroom to cry mostly every time after we try having sex because I feel so frustrated...
287016 tn?1194138575 Internet Apotheke - <span style = 'background-color: #dae8f4'>viagra</span>, Cial<span style = 'background-color: #dae8f4'>is</span>, Levitra, Xenical, Celebrex, Propecia, Prozac, Zyban und mehr online ... http://www.kaufmed.
Avatar n tn OK for me, I was given viagra here in Greece when a was told all that I had was anxiety, its great when your told that, without any examination, <span style = 'background-color: #dae8f4'>and</span> then given <span style = 'background-color: #dae8f4'>viagra</span> without any tests of any kind, all this I found out later of line, <span style = 'background-color: #dae8f4'>and</span> after this decided that I then needed to find my own way out of ED if I could, the one thing if you start looking is DHEA comes up a lot of the time, so did research into it and asked on a couple of forums for info, for or against.
Avatar f tn strange though that i stigmitize viagra <span style = 'background-color: #dae8f4'>and</span> Cial<span style = 'background-color: #dae8f4'>is</span> (what a big ego huh) Like if supliments will have lasting effects. I mean when I stop the suppliments i regress. But i guess i dont want anyone to know or even admit i need viagra. Hmmm? I recently took Vinpocetine for brain metabolism - to increase dopamine and it increased blood flow and i noticed a increase in night and morning erections. it said do not take with blood thinners.
Avatar f tn There does not seem to be many side effects to most herbs, I did get some high blood pressure from <span style = 'background-color: #dae8f4'>viagra</span>, but now since being on mostly herbs I feel <span style = 'background-color: #dae8f4'>and</span> get some real good erections, <span style = 'background-color: #dae8f4'>and</span> the morning woods are good, I even get woken in the night with some real boners and never had that before.
Avatar m tn OK for I was given viagra here in Greece when a was told all that I had was anxiety, its great when your told that, without any examination, <span style = 'background-color: #dae8f4'>and</span> then given <span style = 'background-color: #dae8f4'>viagra</span> without any tests of any kind, all this I found out later of line, <span style = 'background-color: #dae8f4'>and</span> after this decided that I then needed to find my own way out of ED if I could, the one thing if you start looking is DHEA comes up a lot of the time, so did research into it and asked on a couple of forums for info, for or against.
Avatar n tn There does not seem to be many side effects to most herbs, I did get some high blood pressure from <span style = 'background-color: #dae8f4'>viagra</span> but now since being on mostly herbs I feel <span style = 'background-color: #dae8f4'>and</span> get some real good hardons, <span style = 'background-color: #dae8f4'>and</span> the morning woods are good, I even get woken in the night with some real boners and never had that before.
Avatar n tn There does not seem to be many side effects to most herbs, I did get some high blood pressure from <span style = 'background-color: #dae8f4'>viagra</span> but now since being on mostly herbs I feel <span style = 'background-color: #dae8f4'>and</span> get some real good hardons, <span style = 'background-color: #dae8f4'>and</span> the morning woods are good, I even get woken in the night with some real boners and never had that before.
Avatar n tn I was tested in night time NPT when I reached 80% erections and with caverjet injection I got erection too but <span style = 'background-color: #dae8f4'>viagra</span> or Cial<span style = 'background-color: #dae8f4'>is</span> dont do much for me. Also, with no desire <span style = 'background-color: #dae8f4'>and</span> energy for sex, erections are ought to be an issue. I have to solve my libidio problem. Can you advise how to check of there are diseases like Celiac Sprue or others in relation to my stomach/intestines/metabolic systems which I should get checked.
Avatar n tn Their knowledge was limited <span style = 'background-color: #dae8f4'>and</span> knew only what their Cial<span style = 'background-color: #dae8f4'>is</span>, Levitra, <span style = 'background-color: #dae8f4'>and</span> <span style = 'background-color: #dae8f4'>viagra</span> reps had taught them (a bit bias to say the least). I took the pills and generally had the same problem and began to grow really concerned that a solution may not exist me. Me, being the bulheaded "never take no for an answer" son-of-a-***** that I am, decided to take this a step further and fully explore my medical state.
Avatar n tn of non stop porn, i got tired after a while <span style = 'background-color: #dae8f4'>and</span> just stopped ! <span style = 'background-color: #dae8f4'>and</span> yes it has an e.d.-like effect. but trust me, it "goes away" just take a break. h.
192055 tn?1263559137 it can happen while sitting in a chair, walking, you name it! Never while having sex. I do take <span style = 'background-color: #dae8f4'>viagra</span> <span style = 'background-color: #dae8f4'>and</span> Paxil for mild depression plus Losartan for blood pressure. I often wonder if may be between these three types of medication this could be a cocktail that causes this problem.